# SDR ASAA2018080635677

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,461 hours, 8,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: 10608061040
- Condition: Tripped
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,   ELEC 2 LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED.   FOUND THE NR 2 ELEC HYD PUMP CIRCUIT BREAKER WS OPEN INSIDE P92 PANEL,  GVI NR 2 PUMP AND ASSOCIATED ACCESSIBLE WIRING WAS OK,  REPLACED CASE DRAIN FILTER,  NO CONTAMINATION FOUND,  RESET THE CIRCUIT BREAKER, GROUND FROM FAULT NOT TRIPPED,  RAN PUMP. FILTER LEAK CHECKED OK. PUMP OPS CHECKED OK IAW AMM 20-60-01, AND 29-11-41,  PB400 CASE DRAIN FILTER IAW FIM 29-10 803,  AND OPS CHECKED  IAW 29-11-00-860-803,  OK.
